ITEM METADATA RECORD
Title: Improving a method for computing non-dominant solutions of certain 2nd-order recurrence relations of Poincaré-type
Authors: Levrie, Paul # ×
Issue Date: 1989
Publisher: Springer
Series Title: Numerische Mathematik vol:56 issue:5 pages:501-512
URI: 
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science